# SDR HALA0600443

- Difficulty date: June 7, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 77,701 hours, 14,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Depressor
- Condition: Gouged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ACFT ARRIVAL WHILE PERFORMING WALKAROUND WAS ALERTED BY RAMP AGENT/STATION MGR, AFT CARGO DOOR SEAL DEPRESSOR AT FWD LOWER CORNER WAS GOUGED.  INSPECTED AND FOUND WHAT APPEARED TO BE OLD DAMAGE.  INFO SENT TO MOC.  SMOOTHED GOUGE PER SRM 53-00-15 FIG 101 NOTE (L) DETAIL XIII.  GOUGED AREA WITHIN INDICATED LIMITS.  OK TO CONTINUE.
